Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

2 year old child, suffering from diaper rash, red dots on tongue, redness in penis, scrotum. Liver transplant done. Treatment?

My 2 year old ( liveR transplant) son has had a diaper rash for three or 4 days, I just noticed he also has red dots on his tongue . The transplant was just over a year ago. I am very concerned. He is active and still very playful. The diaper rash almost looked like it had whiteheads on some of the bumps. His entire scrotum and penis are red
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Is child having loose stools?

For diaper rash, change the diapers frequently and allow the area to dry.

You can apply a zinc oxide containing cream externally over the rash for skin protection.

But with your description it may be due to fungal infection like candida, which requires an antifungal cream local application.

Consult the doctor for physical examination and for prescription of medication.
Hope I have answered your query.

Answered: Sat, 8 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor